| Catalog Number |
659760 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
In this event it is reported that palodent plus univ 2 ring broke during use.Reportedly, no medical intervention was required, no injury.
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
Investigation results: (b)(6) 2024: returned product 1 v3 ring universal (light blue, new and improved design v5) with 2 of the tynes broken off as described in the detail of this case.Overmolding date codes ¿c¿ for (b)(6) and ¿o¿ for 2023.Dhr nor retain evaluation can be conducted as there is no relevant batch information provided in this case.(nwv) failure mode: broken product root cause: not determined.Conclusion code: indeterminable.